advertisement
Question
Posted by: badzyman@hotmail.com | 2019/05/21

Managing side effects of taking Kivexa and Atazanavir

I have been taking the combination of one tablet of Kivexa (Abacavir) and 400mg of Atazanavir for over five years. I have begun to experience incessant itching, which I remedy with 10mg of Loperamide Hydrochloride. What I need to know is, is this a sign taking the meds will lead to a greater side effect that is more dangerous? Do I need to consider the drug combination, even though it is keeping my viral load at undetectable? Are there any other considerations as far as remedy is concerned? And in general, do I need to take this seriously?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2019/05/22

Hi
The doctor will just have to check your liver and kidney function (with blood tests) - if this is okay, then the itching is not necessarily a big problem, but you will have to confirm this with a check-up at your treating doctor. Good luck. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement